Numerische Mathematik

, Volume 57, Issue 1, pp 271–283

The error norm of Gaussian quadrature formulae for weight functions of Bernstein-Szegö type

  • Sotirios E. Notaris

DOI: 10.1007/BF01386411

Cite this article as:
Notaris, S.E. Numer. Math. (1990) 57: 271. doi:10.1007/BF01386411


We consider the Gaussian quadrature formulae for the Bernstein-Szegö weight functions consisting of any one of the four Chebyshev weights divided by an arbitrary quadratic polynomial that remains positive on [−1, 1]. Using the method in Akrivis (1985), we compute the norm of the error functional of these quadrature formulae. The quality of the bounds for the error functional, that can be obtained in this way, is demonstrated by two numerical examples.

Subject Classifications

AMS (MOS): Primary 65D32 Secondary 33A65 CR: G1.4 

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • Sotirios E. Notaris
    • 1
  1. 1.Department of Mathematical SciencesIndiana University-Purdue University at IndianapolisIndianapolisUSA

Personalised recommendations